# SDR DALA2016103107956

- Difficulty date: April 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 41,187 hours, 28,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 447-452
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON RT CUSP WEB UPPER & LOWER SURFACE BS 447 - 452.  THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55 FIG. 215 AND 51-10-04 PAR 21-15 AND 37, 51-40-02.
